# SDR DALA2022052603683

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,743 hours, 17,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Backed Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 1L DOOR SLIDE WILL NOT ARM, CORRECTIVE ACTION: FOUND SCREW IN FLOOR FITTING FROM SLIDE COVER ON DOOR. SECURED SAME SLIDE OPS OK (8807196)
